U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

If u have had giardia and had it treated, but your liver enzymes rose what could that be a indication of?

1 doctor answer2 doctors weighed in
Dr. Stephen Cheng
Transplant Surgery 35 years experience
Hard to say: Many medications, including anti-parasitic agents, are processed by the liver and their metabolites can be injurious to the liver and cause the liver enzymes to rise. Stopping the medication will in most cases normalize the liver enzymes. There can be other causes for your liver enzymes elevation though. Consult your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 4, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.